manuscripta mathematica

, Volume 67, Issue 1, pp 1–15

Surjective polynomial maps, and a remark on the jacobian problem

  • Ken McKenna
  • Lou van den Dries
Article

DOI: 10.1007/BF02568417

Cite this article as:
McKenna, K. & van den Dries, L. Manuscripta Math (1990) 67: 1. doi:10.1007/BF02568417
  • 126 Downloads

Copyright information

© Springer-Verlag 1990

Authors and Affiliations

  • Ken McKenna
    • 1
  • Lou van den Dries
    • 1
  1. 1.Dept. of MathematicsUniversity of IllinoisUrbana(USA)

Personalised recommendations